On the existence of stable, causal multipliers for systems with slope-restricted nonlinearities

Turner, Matthew, Kerr, Murray and Postlethwaite, Ian (2009) On the existence of stable, causal multipliers for systems with slope-restricted nonlinearities. IEEE Transactions on Automatic Control, 54 (11). pp. 2697-2702. ISSN 0018-9286

Full text not available from this repository. (Request a copy)
Official URL: http://dx.doi.org/10.1109/TAC.2009.2031581


The stability of a feedback interconnection of a linear time invariant (LTI) system and a slope-restricted nonlinearity is revisited. Unlike the normal treatment of this problem, in which multipliers are explicitly chosen and then stability conditions checked, this technical note derives existence conditions for a sub-class of these multipliers, namely those which are L 1 bounded, stable, causal and of order equal to the LTI part of the system. It is proved that for the single-input-single-output case, these existence conditions can be expressed as a set of linear matrix inequalities and thus can be solved efficiently with modern optimization software. Examples illustrate the effectiveness of the results.

Item Type: Article
Uncontrolled Keywords: linear time invariant systems
Subjects: H900 Others in Engineering
Department: Faculties > Engineering and Environment > Mathematics, Physics and Electrical Engineering
Depositing User: EPrint Services
Date Deposited: 11 May 2010 08:17
Last Modified: 10 Aug 2015 11:25
URI: http://nrl.northumbria.ac.uk/id/eprint/513

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics

Policies: NRL Policies | NRL University Deposit Policy | NRL Deposit Licence